Vol. 10, No. 2, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Unitary operators in Cāˆ—-algebras

James G. Glimm and Richard Vincent Kadison

Vol. 10 (1960), No. 2, 547ā€“556
Mathematical Subject Classification
Primary: 46.00
Milestones
Received: 27 April 1959
Published: 1 June 1960
Authors
James G. Glimm
Richard Vincent Kadison
Mathematics Department
University of Pennsylvania
209 South 33rd Street
Philadelphia PA 19104-6395
United States
http://www.math.upenn.edu/~kadison/index.html